MathSciNet Relay Station
MathSciNet bibliographic data
MR1307559 (96d:46063) 46H05 (46G20 46H30 46L05)
Ransford, Thomas A Cartan theorem for Banach algebras. Proc. Amer. Math. Soc. 124 (1996), no. 1, 243–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement